# SDR REXA2020021260142

- Difficulty date: January 26, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 29,002 hours, 19,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: CCG703316611
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE BELOW OF ADG RESTOW PUMP
CRACK ON PLATE BELOW OF ADG RESTOW PUMP WAS REPAIRED PER CRJ 900 EA NO: CRJ953-10168 REV. IR.
